# SDR ASAA9910253

- Difficulty date: October 30, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 883200312
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROW 14.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
